# SDR SIMA20190109008

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 34,327 hours, 29,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Contaminated
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LATCH HANDLE HARD TO OPEN DOOR. C/A-FOUND RESIDUE ON MAIN CABIN DOOR ROLLERS CLEANED AND LUBED DOOR ROLLERS IAW AMM53-21-02. OPS CHECK GOOD.
